Journal article icon

Journal article

SURFACE WAVES AND FREE OSCILLATIONS IN A REGIONALIZED EARTH MODEL

Abstract:

The linearized equation is derived which relates observed long-period seismic waveforms to the aspherical perturbations of a spherically symmetric earth model. This is accomplished by formulating the theory of spectral splitting in the time domain. It is shown to be possible greatly to simplify the resulting equations in a way which makes it apparent that for each modal multiplet the 'scattered' field depends only upon three local functionals of earth structure. The effect of regional structu...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Earth Sciences
GIRNIUS, T More by this author
Journal:
GEOPHYSICAL JOURNAL OF THE ROYAL ASTRONOMICAL SOCIETY
Volume:
68
Issue:
3
Pages:
653-673
Publication date:
1982
DOI:
EISSN:
1365-246X
ISSN:
0016-8009
URN:
uuid:498da168-ac82-4e1b-a73e-0a90a616fd40
Source identifiers:
187591
Local pid:
pubs:187591
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP